# SDR WX0A072899

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 37,968 hours, 27,112 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, RT MAIN GEAR UNSAFE LIGHT, REMAINED ON.  FOLLOWED QRH 32.9, RED GEAR LIGHT ON WITH GEAR HANDLE UP.  AFTER GEAR EXTENSION & RETRACTION, RED LIGHT EXTINGUISHED.  PERFORMED PROXIMITY SENSOR ELEC UNIT TEST IAW AMM 32-60-04-02-0, NO DEFECTS NOTED.  INSPECTED SWITCHES ON ALL 3 GEARS, NO DEFECTS NOTED.  OK FOR FURTHER FLIGHT.
